Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Weight reduce in fibromyalgia and nuerocardiogenic syncope - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   if i have fibromyalgia and nuerocardiogenic syncope with POTS can i take alli?

Doctor :   Hi
User :   hello
Doctor :   what is your height and weight ?
User :   did you see my question
User :   5'2 162
Doctor :  
yes i saw your question
User :   ok
Doctor :   you are trying to reduce your weight by using alli right
User :   yes, im mostly worried about my tachycarida heart rate issues
Doctor :   XXXXXXXX increase the bowel movements and kind of diarrhea you might experience as well as gas formation

Doctor :  
this might slightly alter the heart rate which may be negligible
Doctor :   and as such there is no direct affect of this drug on the fibromyalgia or POTS
User :   so it would be ok to use? i have experienced blood clots in the past and outbreaks of herpes
Doctor :   yeah it can be used
Doctor :   the side effect like flatulence, increased bowel movements may be troublesome
Doctor :   otherwise it is fine to use the alli as weight loosing pill
User :   will it increase breakouts of herpes
Doctor :   herpes is unrelated to the weight loss pill
Doctor :  
there is no relation to it
User :   i know that... i mean because of the increased bowl movemnets
Doctor :  
User :   you sure dont talk like a doctor very concerning
Doctor :  
meaning ??
User :   i dont think your a doctor
Doctor :   you want to see my degree certificate
Doctor :  
i shall send it to you on your e mail
User :   fantastic
Doctor :   ??
User :   i would love for you to send it to me
Doctor :  
User :   ???
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor